MathSciNet Relay Station
MathSciNet bibliographic data
MR1371145 (97g:22003) 22D25 (46L10)
Valette, Alain Amenable representations and finite injective von Neumann algebras. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1841–1843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement